Facebook Pixel
EmpowHER Guest

Post Sex concerns

By Anonymous November 24, 2015 - 4:20pm
Rate This

I understand if this question has been asked often, but I just wanted to share my experience. I've been taking BC pills for 6 years (use to be Ortho-Tri lo, but switched to Trinessa for insurance purposes), and have been faithful at taking them every night, roughly around the same time.. maybe an hour or so later. I'm guilty of missing a pill now and then, but the most it happens is maybe once every new cycle. Also, let it be noted that I've never once missed a period, even before taking BC (which I did for medical reasons).

So I finally had sex for my first time 4 days ago, and I'm currently in panic mode. Everything is so new and foreign, and I'm worried I may become pregnant. We did have unprotected sex, which was foolish and will not happen again. I considered Plan B pill, but was informed that it was unnecessary if I'm already on BC.
I'm a little sore, have had light pink spotting (very minor and maybe once a day I see it), there was a decent amount of blood the first time I used the bathroom, and some discharge occasionally. It also feels like my lower abdomen is heavy, and a little gassy. No pains or cramping.
I've scheduled an appointment with my doctor, but I've been panicking and would love some opinions. Any advice would be greatly appreciated. Thank you very much.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!